PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
1996-1997 | 65 | 3 | 283-302
Tytuł artykułu

Classifications and existence of nonoscillatory solutions of second order nonlinear neutral differential equations

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
A class of neutral nonlinear differential equations is studied. Various classifications of their eventually positive solutions are given. Necessary and/or sufficient conditions are then derived for the existence of these eventually positive solutions. The derivations are based on two fixed point theorems as well as the method of successive approximations.
Rocznik
Tom
65
Numer
3
Strony
283-302
Opis fizyczny
Daty
wydano
1997
otrzymano
1996-06-19
Twórcy
autor
  • Department of Mathematics, Zhangye Teachers' College, Zhangye, Gansu 734000, P.R. China
Bibliografia
  • [1] I. Gyori and G. Ladas, Oscillation Theory of Delay Differential Equations with Applications, Clarendon Press, Oxford, 1991.
  • [2] H. J. Li and W. L. Liu, Oscillations of second order neutral differential equations, Math. Comput. Modelling 22 (1995), 45-53.
  • [3] H. J. Li and W. L. Liu, Oscillation criteria for second order neutral differential equations, preprint.
  • [4] W. D. Lu, Existence and asymptotic behavior of nonoscillatory solutions of second order nonlinear neutral equations, Acta Math. Sinica 36 (1993), 476-484.
  • [5] J. Ruan, Types and criteria of nonoscillatory solutions of second order linear neutral differential equations, Chinese Ann. Math. Ser. A 8 (1987), 114-124.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-apmv65z3p283bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.